MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE
Model Number 309571
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: no root cause can be determined as no samples were received.Rationale: since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 23x1 rb needle broke.This was discovered during use.The following information was provided by the initial reporter: material no.309571, batch no.Unknown it was reported that the needle broke.

Brand Name
SYRINGE 3ML LL W/NDL 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10254898
Report Number1213809-2020-00454
Device Sequence Number2865272
Product Code FMF
UDI-Device Identifier30382903095712
UDI-Public30382903095712
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309571
Device Catalogue Number309571
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;